Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

Approximations to the solution of boundary value problems of high order

Murat Subaşı

Applied Numerical Mathematics Cilt 48 · Sayı 1 · ss. 103–111 · 01.01.2004
DOI ile aç

Atıf için künye

Subaşı, M. (2004). Approximations to the solution of boundary value problems of high order. Applied Numerical Mathematics, 48(1), 103–111. https://doi.org/10.1016/j.apnum.2003.07.003

BibTeX
@article{subasi2004-74348,
  author = {Subaşı, Murat},
  title = {Approximations to the solution of boundary value problems of high order},
  journal = {Applied Numerical Mathematics},
  year = {2004},
  volume = {48},
  number = {1},
  pages = {103--111},
  issn = {0168-9274},
  doi = {10.1016/j.apnum.2003.07.003},
  url = {https://akademik.atauni.edu.tr/yayinlar/74348-approximations-to-the-solution-of-boundary-value-problems-of-high-order}
}